# SDR DL72L002092

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727233
- Aircraft serial: 21315
- Aircraft time: 70,616 hours, 47,386 cycles
- Engine time: 57,136 hours, 41,249 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENG NR 1 DETECTOR FAULT LIGHT ILLUMINATED AT T/O POWER.  LIGHT EXTINGUISHED ON POWER REDUCTION.  RTO AT 25 KTS.  FOUND 1 LOOP IN CONTACT WITH METAL SHROUD.  MOVED SHROUD TO PROVIDE CLEARANCE FOR FIRE LOOP.  RAN ENGINE AT T/O POWER FOR SEVERAL MINUTES.  NO DETECTOR FAULT NOTED.
